Of course, it was low. I’m always low, to begin with, I need Kindergarten Boo Crew Halloween shirt! Oh but no she had to take it straight to the Dr and give me Narcan! If you don’t know what that is- it’s for when someone overdoses and it will completely reverse everything the pain meds did. So they wouldn’t give me anything at all the entire night! I was in tears every time they came in. It was a terrible night.

Kindergarten Boo Crew Halloween Shirt

Buy this shirt: Kindergarten Boo Crew Halloween shirt

Home: https://nowbestshirt.com/

He asked me if the pain meds were helping at all? I want this Kindergarten Boo Crew Halloween shirt. I told him about the Narcan and he was shocked! Anyways he ordered more pain meds and they took me up to a real room about 230pm. Not really sure why. Currently, they’re working on transporting me to Methodist hospital at the med center downtown since eventually I’ll be having my surgery there and then also my surgeon can take care of me at the same time.